Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 516418, 14 pages
http://dx.doi.org/10.1155/2011/516418
Research Article

Falling 𝑑 -Ideals in 𝑑 -Algebras

1Department of Mathematics Education (and RINS), Gyeongsang National University, Chinju 660-701, Republic of Korea
2Department of Mathematics Education, Dongguk University, Seoul 100-715, Republic of Korea
3Department of Mathematics Education, Hannam University, Daejeon 306-791, Republic of Korea

Received 24 August 2011; Accepted 25 October 2011

Academic Editor: Bo Yang

Copyright © 2011 Young Bae Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Iséki, β€œOn BCI-algebras,” Mathematics Seminar Notes, vol. 8, no. 1, pp. 125–130, 1980. View at Google Scholar Β· View at Zentralblatt MATH
  2. K. Iséki and S. Tanaka, β€œAn introduction to the theory of BCK-algebras,” Mathematica Japonica, vol. 23, no. 1, pp. 1–26, 1978/79. View at Google Scholar
  3. J. M. Font, A. J. Rodríguez, and A. Torrens, β€œWajsberg algebras,” Stochastica, vol. 8, no. 1, pp. 5–31, 1984. View at Google Scholar Β· View at Zentralblatt MATH
  4. D. Mundici, β€œMV-algebras are categorically equivalent to bounded commutative BCK-algebras,” Mathematica Japonica, vol. 31, no. 6, pp. 889–894, 1986. View at Google Scholar Β· View at Zentralblatt MATH
  5. J. Meng, β€œImplicative commutative semigroups are equivalent to a class of BCK algebras,” Semigroup Forum, vol. 50, no. 1, pp. 89–96, 1995. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. J. Neggers and H. S. Kim, β€œOn d-algebras,” Mathematica Slovaca, vol. 49, no. 1, pp. 19–26, 1999. View at Google Scholar
  7. Y. B. Jun, J. Neggers, and H. S. Kim, β€œFuzzy d-ideals of d-algebras,” Journal of Fuzzy Mathematics, vol. 8, no. 1, pp. 123–130, 2000. View at Google Scholar
  8. J. Neggers, Y. B. Jun, and H. S. Kim, β€œOn d-ideals in d-algebras,” Mathematica Slovaca, vol. 49, no. 3, pp. 243–251, 1999. View at Google Scholar
  9. J. Neggers, A. Dvurečenskij, and H. S. Kim, β€œOn d-fuzzy functions in d-algebras,” Foundations of Physics, vol. 30, no. 10, pp. 1807–1816, 2000, Invited papers dedicated to Maria Luisa Dalla Chiara, Part I. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  10. I. R. Goodman, β€œFuzzy sets as equivalence classes of random sets,” in Recent Developments in Fuzzy Sets and Possibility Theory, R. Yager, Ed., Pergamon, New York, NY, USA, 1982. View at Google Scholar
  11. P. Z. Wang and E. Sanchez, β€œTreating a fuzzy subset as a projectable random set,” in Fuzzy Information and Decision, M. M. Gupta and E. Sanchez, Eds., pp. 212–219, Pergamon, New York, NY, USA, 1982. View at Google Scholar
  12. P. Z. Wang, Fuzzy Sets and Falling Shadows of Random Sets, Beijing Normal Univ. Press, China, 1985.
  13. S. K. Tan, P. Z. Wang, and E. S. Lee, β€œFuzzy set operations based on the theory of falling shadows,” Journal of Mathematical Analysis and Applications, vol. 174, no. 1, pp. 242–255, 1993. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  14. S. K. Tan, P. Z. Wang, and X. Z. Zhang, β€œFuzzy inference relation based on the theory of falling shadows,” Fuzzy Sets and Systems, vol. 53, no. 2, pp. 179–188, 1993. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  15. Y. B. Jun and M. S. Kang, β€œFuzzy positive implicative ideals of BCK-algebras based on the theory of falling shadows,” Computers & Mathematics with Applications, vol. 61, no. 1, pp. 62–67, 2011. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  16. Y. B. Jun and M. S. Kang, β€œFuzzifications of generalized Tarski filters in Tarski algebras,” Computers & Mathematics with Applications, vol. 61, no. 1, pp. 1–7, 2011. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH